# SDR CALA2014080401082

- Difficulty date: August 4, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 51,709 hours, 18,222 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Tripped
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON APP WE HAD A FLAP ASYMMETRY, RAN QRH.  LANDED SPEED FLAPS 40+30 WITH FLAPS BETWEEN 1 - 2 INCHES.  RESET NR 1 FLAP TRANSMISSION TORQUE TRIP INDICATOR IAW TASK 27-51 -00-810-849.  OPERATIONS CHECKED GOOD.
